MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SKIN STAPLE REMOVER

Medline Industries, LP MEDLINE; SKIN STAPLE REMOVER
Catalog Number DYNJ04059
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the prongs went under the staple, but the top prong would not catch the staple to remove.
 
Additional Manufacturer Narrative
The customer reported that during use, a 2-week total knee replacement patient was in for 1st post-op appointment and needed staples removed; when the staple remover was opened and used to remove the first staple, the prongs went under the staple, but the top prong would not catch the staple to remove, and the patient stated it was uncomfortable.No sample or photo received for the investigation; the pack and production records were reviewed, there were no line-down situations, no run without approvals, deviations or non-conformance reports that might have had an impact on this issue, and trending was reviewed.At this time, medline is unable to confirm the reported defect, as no physical sample or detailed photographic evidence was provided to support the investigation.The division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SKIN STAPLE REMOVER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50858317
Report Number1417592-2026-48098
Device Sequence Number9497840
Product Code FSM
UDI-Device Identifier10884389398487
UDI-Public10884389398487
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ04059
Device Lot Number25FBV577
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown